MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R726BK
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who reported that the front wheels continued to move while the brakes were locked.The end user did not fall, but reported that because she continued to hold onto the rollator when it was moving, she experienced a sharp pain in her previously replaced elbow and was diagnosed with a complex fracture and referred to an elbow specialist.Drive devilbiss healthcare is currently investigating the incident, however the end user refused to return the device for evaluation.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng road,
dong sheng town
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key18230791
Report Number2438477-2023-00142
Device Sequence Number17525779
Product Code ITJ
UDI-Device Identifier00822383240664
UDI-Public822383240664
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2023
Report Date (Section F) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BK
Device Catalogue NumberR726BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2023
Event Location Home
Date Report to Manufacturer11/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA11/29/2023